# SDR SWIA202264878

- Difficulty date: January 6, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY DOOR PANEL SUPPORT ANGLE IS CORRODED   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED THE LH OVERWING EXIT INTERCOSTAL IAW CRJ-200 SRM 51-42-06. LEAK CHECK IS GOOD AT THIS TIME. REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED. NO CHANGE TO WEIGHT AND BALANCE. M-337 AND TASK CARD 51-900-1003-SKY ATTACHED
